Ow! – September 2, 2015

One benefit of chemo (really?) is that the 100mg of prednisone for the first 5 days of every cycle eased my plantar fasciitis pain. Just as it would start to hurt at the end of the 3 weeks, I’d pop more steroids and… ahhh… relief. Well, now that I’m off of those meds, my dogs have been barking pretty much non-stop. So, today, I visited Sia’s brother, who also happens to be my podiatrist. Now, I have to admit, it is very odd to let my childhood friend stick needles in me, but we make it fun too. For example, today, I decked out my toes for the occasion.

So, about those needles. I got a cortisone shot in each heel. I think (and Dr. Lamby agrees) that it’s a pretty bad shot. Obviously, I can handle quite a bit at this point. However, I’ve thought about it, and I do think the cortisone shots in the heel are worse than intrathecal chemo or a lung needle bibbopsy. Although, to be fair, you do get good happy drugs with the lung needle bibbopsy.

Still working on growing the hair. My eyebrows are slowly coming back. As for my head, well, the hair is growing, but still too thin to really be hair. So, I’m working on a special ‘do. Stay tuned.

I know I have a typo in here somewhere. I saw it. But now I can’t find it.

Original Comments from the CaringBridge Blog:

I’m growing my hair too. Race ya!
—Brian Kirshenbaum, September 2, 2015

OW! OW! OW!! My spine tingles as you describe those needles–and the toe décor–Awesome–Where do you dig up your grit from?? Those toes??
—jo Wilken, September 2, 2015

Don’t worry abbbbbbbout typos.
—margo barbakow, September 2, 2015